# SDR 2007FA0000836

- Difficulty date: August 6, 2007
- Submitted: September 26, 2007
- Operation: General aviation
- Aircraft: N621RB
- Make and model: Lear 35A
- Aircraft serial: 211
- Engine: Garrtt TFE731*
- System (JASC): 3411 · Pitot/Static System
- Part: Static System
- Condition: Misinstalled
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THIS RVSM AIRCRAFT HAD AN ALTIMETRY SYSTEM SPLIT.  CONTACTED STC GROUP HOLDER FOR PROPER ROUTING OF STATIC SYSTEM PLUMBING.  FOUND CO-PILOTS SYSTEM WAS NOT CROSS COUPLED WITH PILOTS SYSTEM.  INSTALLED FABRICATED HOSES TO THE CO-PILOTS SYSTEM TO MEET STC NR ST 00563DE-D.  PROBABLE CAUSE: CO-PILOTS STATIC SYS NOT CROSS-COUPLED AT STC INSTALLATION OR SYSTEM WAS MODIFIED/ ALTERED POST-STC WITHOUT APPROVED DATA.  (K)
